# SDR SWIA202054478

- Difficulty date: November 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON FRAME FS 349, AT THE UPPER TENSION TIE BUTTON, HAS CORROSION.  C-CHECK RO 12/04/2020.  REPLACED GUSSET (WITH NEW ONE) ON FRAME FS 349, AT THE UPPER TENSION TIE BUTTON LOCATION, REF CRJ-700 SRM.
